# SDR C2XA05IA023

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 8,668 hours, 7,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1634
- Condition: Inoperative
- Location: Fuselage
- Part time: 3,353 hours, 2,591 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2373, ON DESCENT THE CREW REPORTED A GPWS WARNING AND A LANDING GEAR WARNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AURAL WARNING UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
